Our lawyers are investigating claims against Onfi for patients who developed Stevens-Johnson Syndrome or Toxic Epidermal Necrolysis after taking Onfi.
FDA Warning Links Onfi to Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis
December 3, 2013—The Federal Food and Drug Administration (FDA) warned of serious skin reactions associated with Onfi (clobazam) and announced labeling changes reflecting these side effects. The FDA reported that people taking Onfi are at risk of developing Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis.
The incidence of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis is most prevalent during the first eight week of treatment or when the medication is stopped and then resumed. The labeling for FDA has been changed to identify these serious side effects.
Onfi belongs to a class of drugs known as benzodiazepines which used in conjunction with other medications to treat seizures in people diagnosed with Lennox-Gastaut Syndrome, a severe form of epilepsy. Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis generally are not associated with benzodiazepines.
About Our Firm
We Would Like To Help You
Our firm is investigating legal claims on behalf of those harmed by Onfi. We invite you to contact us for a free, confidential consultation about your legal rights. We represent patients throughout the United States. We can help you, too, wherever you live.
Largest Damages Case in History
In the single largest damages case in the history of the world, our attorneys were selected by the Arizona Attorney General as the only Arizona law firm to represent the State against American tobacco companies. As a result, Arizona taxpayers will received more than three billion dollars to cover the costs of treating tobacco-related illnesses, maintained educational programs to prevent young people from smoking, and fund other important State programs.
What You Should Do
If you have experienced serious skin reactions after taking Onfi, including developing a rash, blistering or peeling of the skin, mouth sores or hives, promptly consult your physician for an evaluation.
If you have developed Stevens-Johnson Syndrome or Toxic Epidermal Necrolysis after taking Onfi, you may be entitled to compensation. You should act immediately to contact an attorney experienced in matters involving defective pharmaceuticals.